U.S. doctors online nowAsk doctors free
Londonderry, NH
A 30-year-old female asked:

Adult temp of 101.4. other day fever free however all last week had a temp. on antibiotics. is it normal to get a high temp again like this?

1 doctor answer1 doctor weighed in
Dr. John cuong Doan
Family Medicine 19 years experience
You may need to: get back to the healthcare provider that treated you initially if the fever is increasing back up or persistent. Sometimes fever can occur due to a viral infection that the antibiotics (which are used to treat bacterial infections) cannot touch. Or it may be a sign that the original bacterial infection is resistant to the antibiotic that you are taking.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.